MAUDE Adverse Event Report: COVIDIEN DOBHFF 8FR;43IN W/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBHFF 8FR;43IN W/STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reports the dobhoff was just placed in a patient and when it was time to pull out the guide wire, they were unable to remove it.They flushed the tube and were still unable to remove the guidewire.The tube had to be removed from the patient and replaced.When the wire was pulled on, the health care provider could see it crinkled the tubing but would not come out.There was no harm to the patient.

Brand Name
DOBHFF 8FR;43IN W/STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8825851
Report Number9612030-2019-02226
Device Sequence Number2510536
Product Code KNT
UDI-Device Identifier10884521518766
UDI-Public10884521518766
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884710859
Device Catalogue Number8884710859
Device Lot Number625090364X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date07/25/2019
Patient Sequence Number1